# SDR 99ZZZX4585

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407023800118S
- Condition: Cracked
- Location: Tail Boom
- Component: 407030801101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION.  CRACK IN RADIUS OF ANGLE DUE TO POOR QUALITY CONTROL MEASURES AND STRESS ON PART WHEN INSTALLED.
